# SDR COMA0110025

- Difficulty date: January 22, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 22,459 hours, 23,288 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Valve
- Part number: 3D237606
- Part serial: NO402
- Condition: Malfunctioned
- Location: Lt Engine Deice
- Part time: 7,755 hours, 8,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE DEICE IS INOP.  REPLACED THE INTAKE EJECTOR VALVE.
